Hi,im sczhoeffective,ADHD,depression, and have a back injury.Im on wellbutrin SR 200 mg 2xday,neurontin 300 mg 3xday,valium 10 mg 3xday,ritalin 10 mg 2xday,soma 350 mg 2xday (for back pain),and then i take ambien 10 mg at bedtime bc the ritalin and wellbutrin wont let me sleep if not.Ive been on same meds for 2 yrs,then every night just for the past 2 mos i wake up every night at least 2 times,soaked in sweat from my hair to my stomach only,and havd to change my shirt bc its literally soaked.Anyone have any idea what this could be from,whether its 1 of my meds or a type of other condition,im open to suggestions,so that i can talk to my dr bout them.Ty
How old are you? Could be hot flashes or it could be from the benzos. If you been on Valuim for 2 years 3 times a day you maybe going thru a lil withdrawal. I get them around 7am or earlier in the morning where I am so hot. I'm only 29 and an hour later I'm fine. I take Xanax 3xs a day and I notice in the morning it really sucks.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Dec 2011 • 15 answers
Posted 20 Jan 2013 • 4 answers
Posted 30 Apr 2013 • 3 answers
Posted 26 Jun 2014 • 18 answers
Posted 15 Sep 2016 • 0 answers